Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Has severe cough. Give Albutamol Syrup and bentnesol drop? How to increase diet?

My son about 3 yrs old is having severe cough for the last couple of days. Few days back the same thing happened when the doctor had prescribed him Albutamol Syrup and bentnesol drop. now that he is again having the same problem is it recommended that the same medication is taken. Plus he is very reluctant of eating anything other than fruits of all kinds and more so when he is not keeping well. is it appropriate to substantiate his habit of not eating with some vitamin dose? Plz advise.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Acute onset of coughing, reduced appetite in children is usually related to a common cold which is usually viral.
When the illness resolves, the appetite would improve but you can still supplement with a vitamin if you wish.

The medication that he is currently using would help to decrease his cough.
In general , these viral illnesses can last up to 2 weeks.

I hope this helps
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor